8 Publikationen

Alle markieren

[8]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955703
Large deviations, a phase transition, and logarithmic Sobolev inequalities in the block spin Potts model
Knoepfel H, Loewe M, Sambale H (2021)
Electronic Communications in Probability 26: 29.
PUB | DOI | WoS
 
[7]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955131
Concentration inequalities for polynomials in alpha-sub-exponential random variables
Götze F, Sambale H, Sinulis A (2021)
Electronic Journal of Probability 26: 48.
PUB | DOI | WoS
 
[6]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954697
Modified log-Sobolev inequalities and two-level concentration
Sambale H, Sinulis A (2021)
ALEA: Latin American Journal of Probability and Mathematical Statistics 18(1): 855-885.
PUB | DOI | WoS
 
[5]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2944514
Concentration Inequalities for Bounded Functionals via Log-Sobolev-Type Inequalities
Götze F, Sambale H, Sinulis A (2020)
JOURNAL OF THEORETICAL PROBABILITY.
PUB | DOI | WoS
 
[4]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943571
Logarithmic Sobolev inequalities for finite spin systems and applications
Sambale H, Sinulis A (2020)
BERNOULLI 26(3): 1863-1890.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935874
Higher order concentration of measure
Bobkov SC, Götze F, Sambale H (2019)
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS 21(3): 1850043.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937741
Higher order concentration for functions of weakly dependent random variables
Götze F, Sambale H, Sinulis A (2019)
Electronic Journal of Probability 24: 85.
PUB | DOI | WoS
 
[1]
2016 | Bielefelder E-Dissertation | PUB-ID: 2901072 OA
Second order concentration for functions of independent random variables
Sambale H (2016)
Bielefeld: Universität Bielefeld.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

8 Publikationen

Alle markieren

[8]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955703
Large deviations, a phase transition, and logarithmic Sobolev inequalities in the block spin Potts model
Knoepfel H, Loewe M, Sambale H (2021)
Electronic Communications in Probability 26: 29.
PUB | DOI | WoS
 
[7]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955131
Concentration inequalities for polynomials in alpha-sub-exponential random variables
Götze F, Sambale H, Sinulis A (2021)
Electronic Journal of Probability 26: 48.
PUB | DOI | WoS
 
[6]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954697
Modified log-Sobolev inequalities and two-level concentration
Sambale H, Sinulis A (2021)
ALEA: Latin American Journal of Probability and Mathematical Statistics 18(1): 855-885.
PUB | DOI | WoS
 
[5]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2944514
Concentration Inequalities for Bounded Functionals via Log-Sobolev-Type Inequalities
Götze F, Sambale H, Sinulis A (2020)
JOURNAL OF THEORETICAL PROBABILITY.
PUB | DOI | WoS
 
[4]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943571
Logarithmic Sobolev inequalities for finite spin systems and applications
Sambale H, Sinulis A (2020)
BERNOULLI 26(3): 1863-1890.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935874
Higher order concentration of measure
Bobkov SC, Götze F, Sambale H (2019)
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS 21(3): 1850043.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937741
Higher order concentration for functions of weakly dependent random variables
Götze F, Sambale H, Sinulis A (2019)
Electronic Journal of Probability 24: 85.
PUB | DOI | WoS
 
[1]
2016 | Bielefelder E-Dissertation | PUB-ID: 2901072 OA
Second order concentration for functions of independent random variables
Sambale H (2016)
Bielefeld: Universität Bielefeld.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung